RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 11, Number 1, Pages 117–126 (Mi tmf2829)  

Response of a nonequilibrium system to a thermal perturbation

V. P. Kalashnikov


Abstract: The nonequilibrtum statistical operator method is used to study the reaction of a nonequilibrium system to a small thermal perturbation described by a small correction to the entropy operator. In a linear approximation in the thermal perturbation, macroscopic equations are obtained that describe the evolution in time of a small deviation of the system from the unperturbed nonequilibrium process and general formulas are obtained for the linear response. The transport coefficients that occur in these equations are expressed in terms of the time correlation coefficients with respect to the unperturbed nonequilibrium state of the system. This state is described in terms of averaged macroscopic variables for the determination of which the corresponding balance equations are formulated. As an example, the formulas are constructed for the charge and heat fluxes that arise in a spatially homogeneous system of hot electrons in a semiconductor when a small temperature gradient is imposed.

Full text: PDF file (1190 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 11:1, 386–392

Received: 19.03.1971

Citation: V. P. Kalashnikov, “Response of a nonequilibrium system to a thermal perturbation”, TMF, 11:1 (1972), 117–126; Theoret. and Math. Phys., 11:1 (1972), 386–392

Citation in format AMSBIB
\Bibitem{Kal72}
\by V.~P.~Kalashnikov
\paper Response of a nonequilibrium system to a thermal perturbation
\jour TMF
\yr 1972
\vol 11
\issue 1
\pages 117--126
\mathnet{http://mi.mathnet.ru/tmf2829}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 11
\issue 1
\pages 386--392
\crossref{https://doi.org/10.1007/BF01028671}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2829
  • http://mi.mathnet.ru/eng/tmf/v11/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:197
    Full text:93
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020